# SDR 2004UALA00473

- Difficulty date: May 13, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 40,087 hours, 14,649 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN AT BS 1240 AND STRINGER 3L HAS DAMAGE TO STRINGER RADIUS DUE TO LIGHTNING STRIKE.  *S/D*  MAJOR REPAIR ACCOMLISHED.  REPAIRED STRINGER 3L WITH REPAIR ANGLE & FILLERS AND FUSELAGE SKIN WITH EXTERNAL DOUBLER.
